Mean field games: convergence of a finite difference method

Abstract : Mean field type models describing the limiting behavior, as the number of players tends to $+\infty$, of stochastic differential game problems, have been recently introduced by J-M. Lasry and P-L. Lions. Numerical methods for the approximation of the stationary and evolutive versions of such models have been proposed by the authors in previous works . Convergence theorems for these methods are proved under various assumptions
Type de document :
Article dans une revue
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (5), pp.2585-2612. 〈10.1137/120882421〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00724772
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 22 août 2012 - 15:40:17
Dernière modification le : vendredi 31 août 2018 - 09:06:02

Lien texte intégral

Identifiants

Collections

Citation

Yves Achdou, Fabio Camilli, Italo Capuzzo Dolcetta. Mean field games: convergence of a finite difference method. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (5), pp.2585-2612. 〈10.1137/120882421〉. 〈hal-00724772〉

Partager

Métriques

Consultations de la notice

234